advertisement
Question
Posted by: MORRIS | 2008/08/05

IRREGULAR CYCLE

I have stopped drinking the pill about 6 months ago. My periods were very long about 46-44 days then it came down to about 33 days for the last 2 months so everything was fine. suddenly this month I had my period on the day it was due, then again started bleeding about a week afterwards for 2 days. then it stopped and started again a week later...it was quite heavy for about 2 days and it is day 5 now-haven' t stopped yet?
I find it very weird...what could be the reason? Should I see a doctor or is it just my hormones that are still adjusting?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Your hormones should have adjusted by now, You should see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement